# SDR SWAA2016072954347

- Difficulty date: July 13, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8530Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT Z-ANGLE CORRODED AT STA 727E TO STA 797,  STR 25L.  R & R ANGLE IAW SRM.
